Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 6:15 PM CST for Dimmit County, Maverick County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2014, 6:15 PM CST (00:15 UTC)
- Expired
- Nov 22, 2014, 7:15 PM CST
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Dimmit County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 3:06 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2564 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS54 KEWX 230015
SVREWX
TXC127-323-230115-
/O.NEW.KEWX.SV.W.0142.141123T0015Z-141123T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DIMMIT COUNTY...
MAVERICK COUNTY...
* UNTIL 715 PM CST.
* AT 612 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
ROSITA SOUTH...OR 9 MILES WEST OF EL INDIO...AND MOVING EAST AT 35
MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE WINTER HAVEN AND CARRIZO
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAINS. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
2858 10041 2861 10046 2863 10046 2864 9981
2835 9982
TIME...MOT...LOC 0015Z 270DEG 30KT 2854 10043
$$4 follow-up statements
335
WWUS54 KEWX 230036
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CST SAT NOV 22 2014
TXC127-323-230115-
/O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-MAVERICK TX-
636 PM CST SAT NOV 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...
AT 634 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES WEST OF FARIAS LAKE...OR 8 MILES
NORTHEAST OF EL INDIO...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARRIZO
SPRINGS AND WINTER HAVEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
2858 10041 2861 10046 2863 10046 2864 9981
2835 9982
TIME...MOT...LOC 0036Z 264DEG 51KT 2859 10019
$$459
WWUS54 KEWX 230047
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CST SAT NOV 22 2014
TXC127-323-230115-
/O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/
DIMMIT TX-MAVERICK TX-
647 PM CST SAT NOV 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...
AT 645 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FARIAS
LAKE...OR 14 MILES EAST OF EL INDIO...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTER
HAVEN AND CARRIZO SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2847 10038 2849 10037 2853 10042 2856 10042
2858 10041 2861 10046 2863 10046 2864 9981
2835 9982
TIME...MOT...LOC 0047Z 274DEG 36KT 2854 10007
$$067 WWUS54 KEWX 230102 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 702 PM CST SAT NOV 22 2014 TXC323-230112- /O.CAN.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/ MAVERICK TX- 702 PM CST SAT NOV 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981 TIME...MOT...LOC 0102Z 265DEG 42KT 2857 9990 $$ TXC127-230115- /O.CON.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/ DIMMIT TX- 702 PM CST SAT NOV 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR NORTH CENTRAL DIMMIT COUNTY... AT 701 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CARRIZO SPRINGS...MOVING EAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTER HAVEN PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981 TIME...MOT...LOC 0102Z 265DEG 42KT 2857 9990 $$
598 WWUS54 KEWX 230114 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 714 PM CST SAT NOV 22 2014 TXC127-230123- /O.EXP.KEWX.SV.W.0142.000000T0000Z-141123T0115Z/ DIMMIT TX- 714 PM CST SAT NOV 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DIMMIT COUNTY WILL EXPIRE AT 715 PM CST... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER...SMALL HAIL AND BRIEF HEAVY RAINS CAN STILL BE EXPECTED WITH THIS STORM AS IT MOVES EAST FROM CARRIZO SPRINGS TO BIG WELLS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2847 9982 2848 10001 2864 10005 2864 9981 TIME...MOT...LOC 0113Z 265DEG 42KT 2858 9975 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 6:07 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 22, 6:07 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 607 PM CST SAT NOV 22 2014 .UPDATE... /ISSUANCE OF FFA/ WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2 INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9 PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS. HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED ACTIVITY LATE THIS EVENING. && .PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/ AVIATION... MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT ALL TERMINALS THROUGH THE END OF THE PERIOD. PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/ .THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES THROUGH THIS EVENING... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS. THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING. THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR. THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED PLACES. ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. LONG TERM (MONDAY THROUGH SATURDAY)... THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE 30S/40S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 78 45 64 40 / 60 0 - - - AUSTIN BERGSTROM INTL AIRPORT 54 77 43 64 37 / 70 0 - - - NEW BRAUNFELS MUNI AIRPORT 55 79 45 66 40 / 60 0 - - - BURNET MUNI AIRPORT 52 75 42 62 38 / 50 0 - - - DEL RIO INTL AIRPORT 50 78 46 65 38 / 30 0 - - - GEORGETOWN MUNI AIRPORT 54 75 43 62 38 / 60 0 - - - HONDO MUNI AIRPORT 49 77 42 65 37 / 50 0 - - - SAN MARCOS MUNI AIRPORT 53 78 44 65 39 / 70 0 - - - LA GRANGE - FAYETTE REGIONAL 57 78 46 64 40 / 90 0 - - - SAN ANTONIO INTL AIRPORT 54 78 46 66 41 / 50 0 - - - STINSON MUNI AIRPORT 54 79 46 66 41 / 60 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 12:30 PM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CST SAT NOV 22 2014 TXZ171>173-183>194-202>209-217>225-228-231300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CST SAT NOV 22 2014 ...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE UNDER A SLIGHT RISK FOR SEVERE WEATHER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS. MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH LATE EVENING HOURS.
In the hours before
Local storm report, Nov 22, 4:56 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 SE BRACKETTVILLE 29.30N 100.39W
11/22/2014 E50 MPH KINNEY TX AMATEUR RADIO
&&
EVENT NUMBER EWX1400708
SBSLocal storm report, Nov 22, 5:23 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 1 SE FAYETTEVILLE 29.90N 96.66W
11/22/2014 FAYETTE TX EMERGENCY MNGR
SIX INCHES OF WATER COVERING ROADWAY... TEN MOTORISTS
STRANDED IN WATER
&&
EVENT NUMBER EWX1400709
SBSLocal storm report, Nov 22, 5:25 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 1 SE FAYETTEVILLE 29.90N 96.66W
11/22/2014 FAYETTE TX EMERGENCY MNGR
AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER
&&
CORRECTED REMARKS
EVENT NUMBER EWX1400709
SBSSpecial weather statement, Nov 22, 5:49 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CST SAT NOV 22 2014
TXZ217-218-228-230030-
DIMMIT-MAVERICK-ZAVALA-
549 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA...MAVERICK
AND EXTREME NORTHWESTERN DIMMIT COUNTIES UNTIL 630 PM CST...
AT 546 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE PASS TO 15
MILES SOUTHWEST OF EAGLE PASS...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PALOMA...
ROSITA NORTH...
ROSITA SOUTH...
EIDSON ROAD...
FARIAS LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2858 10041 2861 10046 2863 10046 2866 10051
2874 10052 2877 10055 2881 10055 2883 10059
2887 10060 2897 9995 2857 10013 2853 10042
TIME...MOT...LOC 2350Z 260DEG 37KT 2869 10044 2860 10066Special weather statement, Nov 22, 6:06 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 606 PM CST SAT NOV 22 2014 TXZ218-219-230100- FRIO-ZAVALA- 606 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA AND NORTHWESTERN FRIO COUNTIES UNTIL 700 PM CST... AT 605 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BATESVILLE TO 7 MILES NORTHEAST OF COMETA...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BATESVILLE... CRYSTAL CITY... FRIO TOWN... LOMA VISTA... BLUFF... MOORE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2909 9890 2866 9945 2867 10008 2909 9999 TIME...MOT...LOC 0006Z 271DEG 25KT 2910 9952 2876 9994
Special weather statement, Nov 22, 6:10 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CST SAT NOV 22 2014
TXZ185-187-203-204-230115-
BANDERA-MEDINA-REAL-UVALDE-
610 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...UVALDE...SOUTHEASTERN
REAL AND MEDINA COUNTIES UNTIL 715 PM CST...
AT 607 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF TUFF
TO UTOPIA TO SABINAL TO 8 MILES NORTHEAST OF BATESVILLE...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VANDERPOOL...
TARPLEY...
HONDO...
MEDINA...
BANDERA...
CASTROVILLE...
DEVINE...
LOST MAPLES STATE PARK...
D'HANIS...
YANCEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2970 9886 2931 9883 2910 9889 2911 9995
2983 9984 2986 9915
TIME...MOT...LOC 0010Z 270DEG 25KT 2979 9966 2963 9946
2929 9937 2905 9952The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 6:06 PM CST | Special Weather Statement | EWX | Zavala | 54 min |
| Nov 22, 6:10 PM CST | Special Weather Statement | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Nov 22, 6:34 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Nov 22, 6:43 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 107 min |
| Nov 22, 6:44 PM CST | Special Weather Statement | EWX | Hays, Williamson | 61 min |
| Nov 22, 6:54 PM CST | Special Weather Statement | EWX | Bandera, Bexar, Frio, Kendall, Medina | 66 min |
| Nov 22, 6:56 PM CST | Areal Flood Advisory | EWX | Blanco, Hays | 3 hr |
| Nov 22, 7:16 PM CST | Special Weather Statement | EWX | Comal | 59 min |
| Nov 22, 7:21 PM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| Nov 22, 7:21 PM CST | Special Weather Statement | EWX | Bexar, Frio, Kendall, Medina | 54 min |
| Nov 22, 7:32 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Nov 22, 7:34 PM CST | Special Weather Statement | EWX | Hays, Travis, Williamson | 56 min |
| Nov 22, 7:53 PM CST | Special Weather Statement | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 7:55 PM CST | Flash Flood Warning | EWX | Bexar | 3 hr |
| Nov 22, 7:56 PM CST | Special Weather Statement | EWX | Bexar, Comal | 49 min |
| Nov 22, 8:01 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Karnes, Wilson | 59 min |
| Nov 22, 8:08 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 52 min |
| Nov 22, 8:12 PM CST | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| Nov 22, 8:27 PM CST | Special Weather Statement | EWX | Bastrop, Caldwell, Comal, Hays, Travis, Williamson | 63 min |
| Nov 22, 8:43 PM CST | Severe Thunderstorm Warning | EWX | Caldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more | 62 min |
| Nov 22, 9:28 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca | 62 min |
| Nov 22, 9:40 PM CST | Areal Flood Advisory | EWX | Bastrop, Lee | 110 min |
| Nov 22, 10:08 PM CST | Flash Flood Warning | EWX | Travis, Williamson | 112 min |
| Nov 22, 10:59 PM CST | River Flood Warning | EWX | Travis | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.